# SDR USAA2012123100017

- Difficulty date: December 31, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 58,569 hours, 38,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEVERAL AFT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED AFT RIGHT BATTERY PACK PER AMM 33-51-51-962-015.  OPS CHECK GOOD.
